Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes hypertension while on Amlodipine and Metoprolol?

Thank you for taking my question. I have been taking Amlodipine for a short while and my Doctor doesn t think the deep orange color of my urine that occurs during various times of the day after taking my 2.5mg dosage in the morning, has anything to do with the Amlodipine. My BP has increased recently and he wants to increase the dosage to 5mg/day and since I was diagnosed with Fatty Liver Disease , and I don t drink alcohol or take narcotics, I wonder if Amlodipine, since Liver issues are cautioned, could be affecting my urine color and other negative effects Iv e experienced while taking this drug, would be wise to increase the dosage. I should also note, I have lost 30 plus pounds (200 to 170lbs in a little over a year) and reduced my sugar consumption considerably. I also take Metoprolol 50mg once a day in the afternoon,
Tue, 11 Jul 2017
Report Abuse
  Anonymous's Response
's  Response
Hypertension is more of a concern for you than you're urine color turning to yellow...it's usual when u take amlo...the urine color will b yellow....first control you're Bp...it's much of a concern for you...it's wise to increase the dosage...if it's uncontrolled....and if u have any doubt repeat one RFT test......I hope this resolved your issue...
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes hypertension while on Amlodipine and Metoprolol?

Hypertension is more of a concern for you than you re urine color turning to yellow...it s usual when u take amlo...the urine color will b yellow....first control you re Bp...it s much of a concern for you...it s wise to increase the dosage...if it s uncontrolled....and if u have any doubt repeat one RFT test......I hope this resolved your issue...